MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
Device will not switch on with new pad-pak 01 a3144.No status indicator or leds.There was no patient involved in this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 8th may 2015.Information from the device memory shows the device had been installed and successfully power cycled on the 21st march 2018 and performed successfully weekly auto self-tests up to the 25th november 2018.There was then one further log entry prior to receipt at heartsine, recorded on the 18th january 2019 during an auto self-test.The returned pad-pak (lot a3144 2023-05-01) was only dispatched from heartsine on the 16th january 2019.The reported issue therefore relates to the user being unable to install this new pad-pak within the device.During investigation, device was successfully power cycled multiple times throughout the investigation with the returned pad-pak installed.Furthermore, no measurable fault was identified on the unit and no abnormalities were found on the pad-pak which would impede its installation.The pad-pak may therefore have been incorrectly seated within the device during installation.The device was temperature cycled between 0-50°c with the returned pad-pak installed for 48 hours.Additional stress testing was carried out at 50°c 95%rh while performing self-tests for 5 days.This combined testing equates to approximately 9.5 years of normal use without fault.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8590286
Report Number3004123209-2019-00162
Device Sequence Number2294811
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1